# SDR DALA2015052403461

- Difficulty date: May 23, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 57,312 hours, 21,528 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 377-395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK FS 377 TO 395 + 6", LBL 24, CORROSION ON CROWN OF TRACK. REPLACED CABIN SEAT TRACK FROM FS 377.7 TO FS 440, LBL 24" IAW DWG PL 141N5131, REV U AND DWG 141N5130, REV F, SRM 51-40-02.
